# SDR CA151204001

- Difficulty date: December 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 16,897 hours
- Engine: Pwa PT642A
- System (JASC): 2312 · VHF Communications System
- Part: Display
- Condition: Failed
- Location: Comm Controller
- Component: Comm Controller, Airmaze
- Component part number: 6226520008
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISPLAY FAILS WHEN DARK, SUSPECT PHOTO CELL.
